# SDR FDEA201109063719

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327116900200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251HH IS CRACKED IN HALF FABRICATED REPLACEMENT PANEL 251 HH IAW DWG SRZ-25-005 REV J.   MAJOR REPAIR IAW 6-2-100.
